Alert archive / New York / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 21, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jun 6, 2008, 8:15 AM EDT for 4 counties in New York. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2008, 8:15 AM EDT (12:15 UTC)
- Expired
- Jun 6, 2008, 9:00 AM EDT
- In force
- 45 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
Counties Albany County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY
The radar
The Albany radar (KENX), 39 km from the middle of the area, began a volume at 12:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 0.3 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 606 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 390 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KALY 061214
SVRALY
NYC001-083-091-093-061300-
/O.NEW.KALY.SV.W.0021.080606T1215Z-080606T1300Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
815 AM EDT FRI JUN 6 2008
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ALBANY COUNTY IN EAST CENTRAL NEW YORK...
SCHENECTADY COUNTY IN EAST CENTRAL NEW YORK...
RENSSELAER COUNTY IN EAST CENTRAL NEW YORK...
SARATOGA COUNTY IN EAST CENTRAL NEW YORK...
* UNTIL 900 AM EDT
* AT 806 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
STORM WAS LOCATED NEAR SCOTIA...AND MOVING SOUTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
COLONIE BY 820 AM EDT...
LATHAM...COHOES...LOUDONVILLE AND WATERFORD BY 825 AM EDT...
WATERVLIET...TROY...GREEN ISLAND AND MENANDS BY 830 AM EDT...
WYANTSKILL BY 835 AM EDT...
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
LAT...LON 4266 7331 4252 7335 4249 7373 4278 7403
4293 7390
TIME...MOT...LOC 1215Z 303DEG 35KT 4280 7386
$$1 follow-up statement
000
WWUS51 KALY 061250
SVSALY
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
850 AM EDT FRI JUN 6 2008
NYC001-083-091-093-061300-
/O.CON.KALY.SV.W.0021.000000T0000Z-080606T1300Z/
ALBANY NY-SCHENECTADY NY-RENSSELAER NY-SARATOGA NY-
850 AM EDT FRI JUN 6 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 AM EDT
FOR SOUTH CENTRAL SARATOGA...SOUTHERN RENSSELAER...EASTERN
SCHENECTADY AND NORTHEASTERN ALBANY COUNTIES...
AT 846 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED NEAR GLASS LAKE...OR 10 MILES NORTHEAST OF
NASSAU...MOVING SOUTHEAST AT 40 MPH.
HALF INCH HAIL WAS REPORTED IN NISKAYUNA AT AROUND 820 AM.
THE SEVERE THUNDERSTORM WILL BE NEAR...
STEPHENTOWN CENTER...NORTH STEPHENTOWN...STEPHENTOWN AND
CHERRYPLAIN BY 855 AM EDT...
GARFIELD BY 900 AM EDT...
PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV.
LAT...LON 4266 7331 4252 7335 4249 7373 4278 7403
4293 7390
TIME...MOT...LOC 1250Z 303DEG 35KT 4261 7347
$$
FOR THE LATEST WEATHER INFORMATION...PLEASE VISIT US ON THE WEB AT
WEATHER.GOV/ALBANYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 6:58 AM EDT, 1 hour 17 minutes earlier.
Area forecast discussion, Jun 6, 6:58 AM EDT, 1 hour 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 658 AM EDT FRI JUN 6 2008 .SYNOPSIS... A WARM FRONT WILL APPROACH THE REGION FROM THE SOUTHWEST THIS MORNING AND MOVE TO OUR NORTH AND EAST THIS AFTERNOON. THIS WARM FRONT WILL USHER IN A HOT AND HUMID AIRMASS WHICH WILL TAKE HOLD ACROSS THE REGION LATER TODAY AND REMAIN AT LEAST INTO EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... ONCE WARM FRONT LIFTS NORTH OF FA STARTING LATER THIS MORNING INTO EARLY THIS AFTERNOON...EXPECT A RAPID INCREASE IN HEAT AND HUMIDITY. TEMPS THIS AFTERNOON EXPECTED TO BE IN THE UPPER 70S TO MID 80S IN MANY AREAS WITH BIGGEST CHANGE BEING IN DEWPOINTS WHICH WILL RISE INTO THE 60S TO AROUND 70. THE BULK OF THE RAINFALL WITH THE SHOWERS AND THUNDERSTORMS IS EXPECTED TO TAPER OFF THIS MORNING AS MCS DEPARTS SOUTHEAST PORTION OF FA AND NEXT MCS DIVING ACROSS TOP OF LAKE HURON SHOULD LIFT NORTH OF FA AS WARM FRONT LIFTS NORTHEAST. STILL CANNOT RULE OUT A SHOWER OR THUNDERSTORM THIS AFTERNOON...BUT WITH BEST FOCUSING MECHANISM REMOVED WILL ONLY INCLUDE SLIGHT CHANCE TO CHANCE POPS WITH GREATEST THREAT NORTH AND WEST. && .SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/... HAZY...HOT AND HUMID WEATHER WILL BE IN PLACE OVER THE WEEKEND. AS FOR TEMPS...ONE THING THAT WE HAVE SEEN IN MANY SITUATIONS SIMILAR TO THIS OVER THE YEARS IS THAT AS THE AIRMASS BECOMES INCREASINGLY MORE HUMID IT BECOMES MORE DIFFICULT TO WARM IT UP QUICKLY...SO DESPITE H8 TEMPS RISING TO +17 C TO +20 C OVER THE WEEKEND...IT LOOKS AS THOUGH HIGHS IN MOST AREAS WILL TOP OUT IN THE 90 TO 95 DEGREE RANGE...UNLESS STRONG SOUTHWEST FLOW DEVELOPS AND GOOD DOWNSLOPING OCCURS IN THE VALLEYS WHICH SEEMS UNLIKELY AT THIS TIME...HAVE THUS CONTINUED TO UNDERCUT MAV HIGHS BY SEVERAL DEGREES ON BOTH SATURDAY AND SUNDAY. HAVE ALSO LEFT CHANCE OF THUNDERSTORMS IN THE FORECAST ON SATURDAY AND SUNDAY WITH BEST CHANCE BOTH DAYS DURING PEAK PERIOD OF HEATING FROM EARLY AFTERNOON INTO EARLY EVENING. && .LONG TERM /MONDAY THROUGH THURSDAY/... UPPER LEVEL RIDGE STILL ENTRENCHED ACROSS THE AREA MONDAY...WITH H85 TEMPS SOARING INTO THE +20C TO +22C RANGE. WITH A WESTERLY FLOW...TEMPS SHOULD REACH WELL INTO THE 90S IN MOST VALLEY LOCATIONS WITH EVEN MID 90S IN THE MID HUDSON VALLEY. WITH DEWPOINTS EXPECTED TO BE IN THE 65-70 RANGE...HEAT INDEX VALUES WILL BE AROUND 95-100 DURING THE PEAK OF THE AFTERNOON HEAT. FRONTAL BOUNDARY WILL BE LURKING NORTH OF THE AREA...AND MAY GET CLOSE ENOUGH TO TRIGGER SOME CONVECTION NORTHWEST OF THE CAPITAL REGION. TUE LOOKS TO BE THE TRANSITION DAY...AS BOTH GFS/ECMWF IN AGREEMENT WITH BRINGING A COLD FRONT THROUGH. DEPENDING ON TIMING THERE WILL BE A CONDITIONAL SEVERE THREAT...ESPECIALLY GIVEN EXPECTED HIGH INSTABILITY IN THE HOT/HUMID AIR MASS. THE FRONT IS FORECAST TO PASS THROUGH THE AREA TUE NIGHT SO WILL HAVE TO LINGER SHOWERS/T-STORMS UNTIL FRONT CLEARS. COOLER AND DRIER WEATHER IN STORE FOR WED AND ESPECIALLY THUR...AS HIGH PRESSURE BUILDS IN FROM CANADA. THERE MAY BE SOME ISOLATED CONVECTION WED AS UPPER LEVEL IMPULSE MOVES THROUGH...BUT OTHERWISE TEMPS WILL BE DROPPING BACK DOWN TO NEAR SEASONAL LEVELS WITH DEWPOINTS LOWERING CONSIDERABLY LATE WED INTO THUR. && .AVIATION /12Z FRIDAY THROUGH TUESDAY/... LARGE BATCH OF SHOWERS WITH EMBEDDED THUNDERSTORMS STILL MOVING ACROSS THE AREA...ASSOCIATED WITH A WARM FRONT THAT IS LOCATED JUST TO THE SOUTH AND WEST ACROSS CENTRAL NY. OCCASIONAL LIGHTNING STRIKES WILL CONTINUE TO OCCUR CLOSE TO KGFL/KALB/KPOU UNTIL AROUND 13Z-14Z...AS MULTIPLE CLUSTERS OF STORMS WILL AFFECT EACH TAF SITE. OTHERWISE...IFR CONDS WILL OCCUR AS CEILINGS HAVE DROPPED DUE TO THE WIDESPREAD CONVECTION AND INCREASING LOW LEVEL MOISTURE. ALSO...IFR VSBY WILL BE POSSIBLE UNTIL THE LAST ROUND OF THUNDERSTORMS MOVE THROUGH. CONDS WILL ONLY GRADUALLY IMPROVE TO MVFR THIS MORNING...WITH THE WARM FRONT SLOWLY ADVANCING THROUGH. CEILINGS WILL START TO LIFT...WITH VSBYS IMPROVING EARLIER ONCE THE RAIN MOVES OUT OF THE AREA. IMPROVEMENT TO VFR WILL OCCUR DURING THE MID TO LATE AFTERNOON AS THE WARM FRONT FINALLY LIFTS NORTH OF THE AREA AND LOW LEVEL STRATUS SCOUR. SOME RADIATION FOG WILL DEVELOP OVERNIGHT UNDER MAINLY CLEAR SKIES AND HUMID AIR MASS MOVING IN...ESPECIALLY AT KGFL/KPOU WHERE WINDS WILL LIKELY BE NEARLY CALM AND IFR WILL BE POSSIBLE. WILL INCLUDE MVFR VSBY AT THIS TIME AT KALB. OUTLOOK... SAT MORNING...VFR TO LOCAL IFR DUR TO PATCHY FOG. SAT THROUGH TUE...MAINLY VFR...WITH AM HZ AND THE CHC OF PM TSRA/SHRA. && .FIRE WEATHER... A WARM FRONT WILL APPROACH THE REGION FROM THE SOUTHWEST THIS MORNING AND MOVE TO OUR NORTH AND EAST THIS AFTERNOON. THIS WARM FRONT WILL USHER IN A HOT AND HUMID AIRMASS WHICH WILL TAKE HOLD ACROSS THE REGION LATER TODAY AND REMAIN AT LEAST INTO EARLY NEXT WEEK. RELATIVE HUMIDITY VALUES WILL DROP TO 50 TO 70 PERCENT TODAY...RECOVER TO 100 PERCENT TONIGHT AND FALL TO 35 TO 50 PERCENT ON SATURDAY. WINDS WILL BE SOUTH TO SOUTHWEST AT 5 TO 15 MPH WITH GUSTS UP TO 25 MPH TODAY...SOUTH AT 5 TO 10 MPH TONIGHT AND WEST AT 10 TO 15 MPH WITH GUSTS UP TO 25 MPH ON SATURDAY. && .HYDROLOGY... WIDESPREAD SHOWERS WITH EMBEDDED THUNDERSTORMS MOVING ACROSS MUCH THE AREA EARLY THIS MORNING...WITH RAINFALL AMOUNTS GENERALLY ONE THIRD OF AN INCH TO OVER AN INCH SO FAR. HOWEVER...A CONCENTRATED AREA OF 1 TO 2.5 INCHES HAS FALLEN IN THE MOHAWK VALLEY AND SOUTHWEST ADIRONDACKS. MOST OF THE RAINFALL HAS BEEN BENEFICIAL SINCE CONDITIONS HAVE BEEN PRETTY DRY FOR WEEKS. HOWEVER...THERE WILL LIKELY BE PONDING OF WATER ON ROADS...IN URBAN AREAS AND POOR DRAINAGE LOCATIONS THIS MORNING DUE TO SOME HEAVY DOWNPOURS. SOME SHARP RISES MAY OCCUR IN SMALLER STREAMS...BUT ARE EXPECTED TO REMAIN IN THEIR BANKS. MAIN STEM RIVERS SHOULD ONLY EXPERIENCE MINOR RISES. AREA OF SHOWERS/THUNDER COULD PERSIST INTO THE MID MORNING HOURS...TAPERING OFF FROM WEST TO EAST AS A WARM FRONT GRADUALLY PROGRESSES THROUGH THE AREA. THE AFTERNOON/EVENING HOURS SHOULD BE MAINLY DRY...WITH CHANCE OF SHOWERS/THUNDER MAINLY ACROSS NORTHERN AREAS. WITH HIGH MOISTURE CONTENT OF THE AIR MASS MOVING IN...THERE COULD BE SOME LOCALLY HEAVY DOWNPOURS WITH ANY STORMS THAT DEVELOP. THIS WOULD LEAD TO PONDING OF WATER ON ROADS AND POOR DRAINAGE AREAS AND BRING QUICK RESPONSES TO THE SMALLEST STREAMS. THERE IS A CHANCE OF THUNDERSTORMS AGAIN SATURDAY THROUGH TUESDAY...MAINLY DURING THE AFTERNOON AND EVENING. ANY OF THESE STORMS COULD ONCE AGAIN PRODUCE HIGHLY LOCALIZED HEAVY RAINFALL...WITH MANY AREAS NOT RECEIVING ANY RAINFALL. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...11 NEAR TERM...11 SHORT TERM...11 LONG TERM...JV AVIATION...JV FIRE WEATHER...11 HYDROLOGY...JV
Hazardous weather outlook, Jun 6, 5:19 AM EDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 519 AM EDT FRI JUN 6 2008 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-071100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 519 AM EDT FRI JUN 6 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF NON SEVERE THUNDERSTORMS TODAY INTO EARLY THIS EVENING. THE STORMS WILL MOVE FROM NORTHWEST TO SOUTHEAST AT 20 TO 30 MPH. SOME OF THESE STORMS COULD PRODUCE LOCALIZED HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF MAINLY AFTERNOON INTO EARLY EVENING THUNDERSTORMS SATURDAY THROUGH TUESDAY. THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE ON SATURDAY AND SUNDAY. ANY THUNDERSTORM THAT DEVELOPS WILL BE SLOW MOVING AND COULD PRODUCE LOCALIZED HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SEND RAINFALL REPORTS OF 2 INCHES OR MORE TO THE NATIONAL WEATHER SERVICE VIA THE SEVERE WEATHER REPORT FORM ON THE INTERNET OR BY TELEPHONE.
In the hours before
Special weather statement, Jun 6, 7:52 AM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 752 AM EDT FRI JUN 6 2008 MAZ001-025-NYZ049-052>054-060-061-061245- EASTERN COLUMBIA NY-WESTERN COLUMBIA NY-WESTERN RENSSELAER NY- EASTERN SCHENECTADY NY-EASTERN RENSSELAER NY-EASTERN ALBANY NY- SOUTHERN BERKSHIRE MA-NORTHERN BERKSHIRE MA- 752 AM EDT FRI JUN 6 2008 ...A STRONG THUNDERSTORM IN ALBANY...COLUMBIA...SCHENECTADY... RENSSELAER AND BERKSHIRE COUNTIES... AT 747 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR GUILDERLAND...OR ABOUT OVER DELMAR...AND MOVING EAST AT 35 MPH. THE THUNDERSTORM WILL BE NEAR... RENSSELAER AND MENANDS BY 800 AM EDT EAST GREENBUSH...WYANTSKILL AND WYNANTSKILL BY 805 AM EDT WEST SAND LAKE BY 810 AM EDT AVERILL PARK BY 815 AM EDT STEPHENTOWN BY 830 AM EDT NEW LEBANON BY 835 AM EDT
Local storm report, Jun 6, 7:53 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
753 AM EDT FRI JUN 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM HAIL GUILDERLAND 42.70N 73.89W
06/06/2008 M0.75 INCH ALBANY NY TRAINED SPOTTER
DIME TO PENNY SIZE HAIL LASTED ABOUT A MINUTE AND A HALF.
&&
FRUGISSpecial weather statement, Jun 6, 7:53 AM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 753 AM EDT FRI JUN 6 2008 MAZ001-NYZ039-040-048>050-052>054-082-VTZ013-061300- WESTERN SCHENECTADY NY-WESTERN RENSSELAER NY-EASTERN SCHENECTADY NY- EASTERN RENSSELAER NY-EASTERN ALBANY NY-SOUTHERN SARATOGA NY- MONTGOMERY NY-BENNINGTON VT-SOUTHERN FULTON NY-NORTHERN FULTON NY- NORTHERN BERKSHIRE MA- 753 AM EDT FRI JUN 6 2008 ...A STRONG THUNDERSTORM IN MONTGOMERY...BENNINGTON...ALBANY... SCHENECTADY...RENSSELAER...SARATOGA...FULTON AND BERKSHIRE COUNTIES... AT 752 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AROUND HALF INCH HAIL...FREQUENT LIGHTNING. THIS STORM WAS LOCATED NEAR HAGAMAN...OR ABOUT OVER AMSTERDAM...AND MOVING SOUTHEAST AT 42 MPH. THE THUNDERSTORM WILL BE NEAR... GLENVILLE BY 800 AM EDT ROTTERDAM JUNCTION BY 805 AM EDT EAST GLENVILLE...BURNT HILLS AND SCOTIA BY 810 AM EDT ALPLAUS...NISKAYUNA AND SCHENECTADY BY 815 AM EDT CLIFTON PARK BY 820 AM EDT WATERFORD BY 830 AM EDT
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 2:39 AM EDT | Areal Flood Advisory | ALY | Herkimer | 3 hr |
| Jun 6, 5:49 AM EDT | Areal Flood Advisory | ALY | Albany, Fulton, Herkimer, Montgomery, Rensselaer, Schenectady | 3 hr |
| Jun 6, 8:41 AM EDT | Areal Flood Advisory | ALY | Albany, Rensselaer, Saratoga, Schenectady | 3 hr |
Nearby
Severe Thunderstorm Warnings in New York, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.